Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is this light bleeding with some clearish stuff in my vagina after having intercourse ?

me and my boyfriend had sex lastnight (the 18th) and when he took his comdon off there was a hole in it. and yesterday(the 19th) i went to bathroom to pee and when i wiped there was light red blood and some clearsh stuff in it..this never happen to me before... am i ganna become preganant?.
Asked On : Sun, 20 Mar 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Radiologist 's  Response
Hi!
Welcome to healthcaremagic.com.If you had sex in your fertile period(ovulation) ,given the possibility that the condom leaked,you have a chance of conceiving.Take a emergency contraceptive within 72 hours.Wait till your period comes.
Answered: Sun, 20 Mar 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
it is better to take emergency contraceptive pills immediately to prevent any conception
as you are having some post coital bleeding also please get a consultation from a gynecologist and get a physical examination and few test as advised
hope you become tension free soon
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor